8 Oct 2009
Here are some of the side effects... or go to this web page for full details
Common side effects to Strattera in adults
•Sexual dysfunction (decreased libido, ejaculatory problems, impotence)
•Insomnia (trouble sleeping)
•Problems passing urine
Serious Reactions to Strattera
•Suicidal thoughts and actions in children and teenagers. Watch for the following signs in your child or teenager during STRATTERA treatment:
•NEW Mental (psychiatric) problems in children and teenagers:
•New psychotic symptoms (such as hearing voices, believing things that are not true, being suspicious) or new manic symptoms
•Severe liver damage
•sudden death in patients who have heart problems or heart defects
•stroke and heart attack in adults
•increased blood pressure and heart rate
•Serious allergic reactions (call your doctor if you see swelling, hives, or experience other allergic reactions)
•Slowing of growth (height and weight) in children
•Problems passing urine including:
•Trouble starting or keeping a urine stream
•Cannot fully empty the bladder
8 Oct 2009
Please remember that these are just known POSSIBLE side effects. Not everyone experiences side effectsbut the drug companies have to list them. If you take the medictaion and have a reaction, then I'd be concerned. Not all meds affect every person the same way. I hope this helps encourage you to at least give your medication a chance before totally discounting any idea of taking it. Good luck.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I never had tears so easily as when I started taking Strattera. It really helps with concentration, but the mood swings are awful. I like how the ...
2 answers • 13 Apr 2010
Would they complement each other or contradict each other?
1 answer • 5 Nov 2010
My 13 year old just started on Strattera after many unsuccessful tries on stimulants. He was off his medication for about 2 months, but asked to go ...
1 answer • 1 Dec 2011